陈彦昌 博士
发布时间: 2016-01-06   浏览次数: 5066

                  

 

  姓  名: 陈彦昌
  电子邮箱: cyc810707@163.com
  通信地址: 河南师范大学数学与信息科学学院
  邮  编: 453007

 

  个人简历

• 2001.9-2005.6 河北师范大学 数学与应用数学专业 获学士学位

• 2005.9-2008.6 河北师范大学 基础数学专业 获硕士学位

• 2008.9-2011.6 河北师范大学 基础数学专业 获博士学位

• 2011.7-2014.12 河南师范大学数学与信息科学学院 讲师

• 2015.1-至今 河南师范大学数学与信息科学学院 副教授

 

  社会兼职

 
 

  研究方向

代数拓扑与微分拓扑

 

  科研成果与奖励

河南省第二届自然科学学术奖-河南省自然科学优秀学术论文贰等奖3项

 

  科研项目

主持国家自然科学基金和河南省高等学校重点科研项目各一项

 

  论文著作

1. Y. Chen and Y. Wang, The number of small covers over cubes and the product of at most three simplices up to equivariant cobordism, Proc. Japan Acad., Ser. A., 2011, 87(6), 95-98. (SCI).

2. Y. Chen and Y. Wang, Orientable small covers over products of a prism with a simplex, An. St. Univ. Ovidius Constanta, 2011, 19(3), 71-84. (SCI).

3. Y. Chen and Y. Wang, Ring structures of mod p equivariant cohomology rings and ring homomorphisms between them, Bull. Iranian Math. Soc., 2012, 38(2), 529-542 (SCI).

4. Y. Chen and Y. Wang, Small covers over a product of smplices,Filomat, 2013, 27(5), 777-787 (SCI).

5. Y. Chen and Y. Wang, Ring structures of rational equivariant cohomology rings and ring homomorphisms between them, Houston J. Math., 2013, 39(2), 475-485 (SCI).

6. Y. Chen and Y. Wang, Orientable small covers over the product of 2-cube with n-gon, Hacet. J. Math. Stat. , 2014, 43(2), 183-196 (SCI).

7. Y. Chen, Small covers over the product of 3-sided prism with n-simplex, Analele Stiintifice ale Universitatii Al I Cuza Din Iasi-Serie Noua-Matematica, 2014, 60 (2), 293-308 (SCI).

8. Y. Wang and Y. Chen, Characteristic classes of vector bundles over CP(j)×HP(k) and involutions fixing CP(2m +1)×HP(k), Math. Commun., 2011, 16, 399-418.(SCI).

9. Y. Wang and Y. Chen, Small covers over products of a polygon with a simplex, Turkish J. Math., 2012, 36(1), 161-172. (SCI).

10. Y. Chen and H. Wang, THE NUMBER OF SMALL COVERS OVER PRODUCTS OF A SIMPLEX WITH 3-CUBE UP TO EQUIVARIANT COBORDISM, J. of Math., 2014,34(2), 191-197.

11.陈彦昌, 王彦英, 棱柱和多边形上可定向的小覆盖, 数学年刊, 2010, 31A(5), 541-548.

12. 陈彦昌,王彦英,马凯,循环多胞形C^3(6)的对偶和单形乘积上的小覆盖,数学年刊,2013, 34A(3), 355-364.

 
关      闭
河南师范大学数学与信息科学学院  中国河南省新乡市建设东路46号  
邮政编码:453007  电话:0373-3326148  E-mail:math@htu.cn
版权所有©2010  all rights reserved.